Skip to Content

Does Azathioprine cause you to become very irritated and cranky, moody?

Responses (1)

Anonymous 26 Oct 2010

Hello,

There are no possible side effects listed for the ones which you are experiencing.-

I suggest you contact your doctor and let him /her know.-

For future reference:

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have a serious side effect such as:

pale skin, easy bruising or bleeding, unusual weakness;
fever, chills, sore throat, body aches, weakness, muscle pain, flu symptoms;
severe nausea, vomiting, or diarrhea;
severe pain in your upper stomach spreading to your back, fast heart rate;
pain or burning with urination;
stomach pain, loss of appetite, dark urine, clay-colored stools, and jaundice (yellowing of the skin or eyes); or
white patches or sores inside your mouth or on your lips.

Less serious side effects may include:

mild upset stomach, nausea, diarrhea, loss of appetite;
hair loss; or
skin rash.

This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.-

All the best and take care.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions